# SDR SIMA200117810

- Difficulty date: June 27, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ALB - FLT 4893 - CLIMBING THROUGH 10000 FT EXPERIENCED CATASTROPHIC FAILURE OF RIGHT ENGINE.  PERFORMED SHUTDOWN, DECLARED EMERGENCY AND RETURNED TO BASE.  (M)
